Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: If you feel worse after increasing a med?????? Roslynn

Posted by floatingbridge on August 11, 2010, at 19:33:34

In reply to If you feel worse after increasing a med?????????, posted by Roslynn on August 11, 2010, at 17:07:46

In my experience, yes. Pristiq, prozac, abilify, Wellbutrin are among recent meds whose benefits evaporated or reversed upon increase. This isn't advice, and I don't venture to guess what is happening in your case. Keep in touch with your doc, right?

Good luck Roslynn.


MDD currently controlled. C-ptsd and comorbid health concerns. Chronic fatigue.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:floatingbridge thread:958275
URL: http://www.dr-bob.org/babble/20100811/msgs/958283.html